# SDR MASA200602578

- Difficulty date: November 15, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 9,949 hours, 7,218 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Packing
- Condition: Defective
- Location: Rt Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ASH 2920 PHX.  RIGHT BRAKE LEAKING FLUID AND SMOKING.  SMOKE WAS DUE TO FLUID LEAKING ONTO HOT BRAKE.  MX REPLACED BLEEDER PACKING.
